MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY DA, 6F, 95CM, MPD; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY DA, 6F, 95CM, MPD; PERCUTANEOUS CATHETER
Catalog Number 67125895D
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint(b)(4).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, when the physician and technicians prepared two envoy da, 6f, 95cm, mpd catheters (67125895d, 31253180), they found leakage of saline from the hub after connecting rhv.They used the same like product and the procedure went successful.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Corrected data: d4 (primary udi number) the product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this med watch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: as reported by the field, when the physician and technicians prepared two envoy da, 6f, 95cm, mpd catheters (67125895d, 31253180), they found leakage of saline from the hub after connecting rhv.They used the same like product and the procedure went successful.No additional information is available.A non-sterile envoy da, 6f, 95cm, mpd catheter was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and no appearance of damages were noted.The catheter was connected to a y-connector, and the hub was found cracked at the fusion joint.Water was leaking from the cracked condition.-manufacturing investigation: the manufacturing review has been conducted, and the following is the executive summary.1.Dhr verification 2 wo impacted: no trend identified in manufacturing dates; however, one lot is identified with 9 units reported.Dhr review was found acceptable, molding parameters were found within the validated range.Dimensional and functional testing was found within spec.2.Visual inspection criteria: pic and quality standards were reviewed, and it was found that visual inspection is executed 100% to the molded parts.3.Molding machine was found with preventive maintenance and calibrations executed as planned with acceptable results and no anomalies found.4.Resin receiving inspection records: coa and all documentation found acceptable, resin lots were received under procedure.5.Ftir analysis in customer complaint: conclusion of complaint units indicates traces of polycarbonate resin (foreign resin) contaminating complaint samples.6.Attempt to replicate failure: different experiments were conducted with incorrect resin dry time, and intentionally mix of resins; failure mode was not possible to be replicated.According to pmfea, there is one row that indicates the failure mode reported in the customer complaint: leakage from the hub, classified as low risk (bar), caused by an issue with the incorrect iso luer taper.During the investigation, the molding process was reviewed, and no correlation was found between the failure mode and the mold, molding machine, or defined parameters.As a result, based on the risk analysis, no further actions are required.Based on the manufacturing review, there is no evidence to suggest that the root cause of the reported customer complaints is related to the manufacturing process.Therefore, no further actions are required.The kinked condition found is suspected to have appeared during the post-operational handling of the device since it was not originally reported in the complaint and this is not considered related to the reported issue.This issue is being addressed through j&j medtech quality system.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
ENVOY DA, 6F, 95CM, MPD
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19991233
Report Number3008114965-2024-00805
Device Sequence Number15204013
Product Code DQY
UDI-Device Identifier10878528000652
UDI-Public(01)10878528000652(17)270131(10)31253180
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67125895D
Device Lot Number31253180
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer09/25/2024
11/29/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date09/26/2024
12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown